# SDR R61A2025051500242

- Difficulty date: April 27, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 AFT LH IB SEAT TRACK CORRODED FR  74LH TO FR84LH. MX REPAIRED SEAT TRACK IAE SRM 53-00-10 REPAIE 02.
